×

zbMATH — the first resource for mathematics

Asymptotic relationship between solutions of two systems of differential equations. (English) Zbl 0322.34037

MSC:
34D10 Perturbations of ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Weyl H.: Comment on the preceding paper. Am. J. Math. 68 (1946), 7-12. · Zbl 0061.19707
[2] Levinson N.: The asymptotic behavior of a system of linear differential equations. Am. J. Math. 68 (1946), 1-6. · Zbl 0061.19706
[3] Levinson N.: The asymptotic nature of solutions of linear systems of differential equations. Duke Math. J. 15 (1948), 111-126. · Zbl 0040.19402
[4] Wintner A.: Linear variation of constants. Am. J. Math. 68 (1946), 185-213. · Zbl 0063.08291
[5] Wintner A.: Asymptotic integration constants. Am. J. Math. 68 (1946), 553–559. · Zbl 0063.08295
[6] Jakubovič V. A.: On asymptotic behavior of the solutions of a system of differential equations. Mat. Sborník (N.S.) 28 (70), 217-240.
[7] Brauer F.: Asymptotic equivalence and asymptotic behavior of linear systems. Michigan Math. J. 9 (1962), 33-43. · Zbl 0111.08603
[8] Brauer F. : Nonlinear differential equations with forcing terms. Proc. Am. Math. Soc. 15 (1964), 758-765. · Zbl 0126.30004
[9] Brauer F., Wong J. S. W.: On asymptotic behavior of perturbed linear systems. J. Differential Equations 6 (1969), 142-153. · Zbl 0201.11703
[10] Brauer F., Wong J. S. W.: On the asymptotic relationships between solutions of two systems of ordinary differential equations. J. Differential Eqs. 6 (1969), 527-543. · Zbl 0185.16601
[11] Onuchic N.: Relationship among the solutions of two systems of ordinary differential equations. Michigan Math. J. 10 (1963), 129-139. · Zbl 0115.30301
[12] Onuchic N.: Nonlinear perturbation of a linear system of ordinary differential equations. Michigan Math. J. 11 (1964), 237-242. · Zbl 0126.30003
[13] Onuchic N.: Asymptotic relationship at infinity between the solutions of two systems of ordinary differential equations. J. Differential Eqs. 3 (1967), 47-58. · Zbl 0153.11901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.